Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 18, 2012Dade County, Walker County, Georgia

NWS Atlanta, GA issued this special weather statement at May 18, 2012, 6:29 PM EDT for Dade County, Walker County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2012, 6:29 PM EDT (22:29 UTC)
Expired
May 18, 2012, 7:15 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 7:19 PM EDTHAIL 11 Nnw Morganville, GAPUBLIC REPORTED NICKLE TO QUARTER SIZED HAIL COVERING SLYGO ROAD IN NORTHERN DADE COUNTY. RADAR ESTIMATED TIME AROUND 1919 EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 790 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
790 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WWUS82 KFFC 182229
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT FRI MAY 18 2012

GAZ001-002-011-182315-
629 PM EDT FRI MAY 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN WALKER...CHATTOOGA AND DADE COUNTIES UNTIL 715 PM EDT...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LOOKOUT MOUNTAIN TO MENLO...MOVING WEST AT
10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER...CHATTOOGA AND DADE COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LYERLY...BERRYTON...
SUMMERVILLE...CENTER POST...LINWOOD...CHATTANOOGA VALLEY...LOOKOUT
MOUNTAIN...MENLO...COOPER HEIGHTS...CLOUDLAND...CEDAR GROVE...
WILDWOOD...HOOKER...MORGANVILLE AND COLE CITY. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3499 8530 3465 8529 3436 8540 3437 8549
      3486 8559 3495 8561 3498 8561 3499 8560
TIME...MOT...LOC 2230Z 097DEG 8KT 3498 8535 3466 8536
          3445 8547

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 18, 3:30 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 18, 3:30 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT FRI MAY 18 2012

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
CLOSED SURFACE LOW PRESSURE SITUATED OVER THE SOUTH ATLANTIC BIGHT
WILL REMAIN POSITIONED OFF THE CAROLINA COAST THROUGH THE WEEKEND. A
SERIES OF IMPULSES ORBITING THE UPPER LEVEL LOW WILL KEEP POTENTIAL
FOR AFTERNOON CONVECTION THROUGH THE SHORT TERM...ESPECIALLY OVER
NORTHERN AND EASTERN GEORGIA. INVERSE RIDGING ALONG THE APPALACHIANS
WILL KEEP HIGHEST INSTABILITY ALONG THE FRINGES OF THE MORE STABLE
CENTRAL CWA. HAVE KEPT SLIGHT CHANCE TO CHANCE POPS IN LATE MORNING
THROUGH EARLY EVENING SATURDAY AND SUNDAY OVER PORTIONS OF THE FAR
SE CWA AND MUCH OF FAR NORTH GEORGIA...WITH GENERALLY ISOLATED
THUNDER EXPECTED. MODELS KEEP BEST INSTABILITIES ACROSS NORTH
GEORGIA...WITH CAPE IN THE 100-1200 J/KG RANGE...AND LI BETWEEN 0
AND -2. TOPOGRAPHY WILL ALSO ACT TO ENHANCE CONVECTION
OROGRAPHICALLY. WITH VERY LITTLE SHEAR IN THIS ENVIRONMENT...THREAT
MAINLY BE HAIL IN ANY STRONG STORMS.

FOR TEMPERATURES...GENERALLY WENT WITH A BLEND OF MODEL
GUIDANCE...BUMPING UP MORNING LOW TEMPERATURES SLIGHTLY FOR
CONSISTENCY WITH NEIGHBORING OFFICES. GUIDANCE...ESPECIALLY THE
MAV...BOTTOMED OUT DEWPOINTS THROUGH THE WEEKEND. THE DRY ADVECTION
INTO THE AREA APPEARED TO BE A LITTLE OVERDONE...SO TWEAKED HOURLY
DEWPOINTS THROUGH THE SHORT TERM TO SEEMINGLY MORE REASONABLE
VALUES..

BELANGER

.LONG TERM /SUNDAY THROUGH FRIDAY/...
BROAD UPPER TROUGH PERSISTS OVER THE SOUTHEAST THROUGH THE MIDDLE
OF NEXT WEEK WITH IT FINALLY MOVING OFF THE EASTERN SEABOARD BY
THU/FRI. THE SURFACE LOW MENTIONED IN THE SHORT TERM ALSO
CONTINUES TO WOBBLE OFF THE CAROLINA COST THROUGH THE MIDDLE OF
NEXT WEEK WITH SHORT WAVES ROTATING AROUND IT AFFECTING NORTH AND
CENTRAL GA. THIS LOWE FINALLY WEAKENS AND MOVES NE AS THE UPPER
LEVEL TROUGH PUSHES IT OUT OF THE PICTURE. MODELS DIFFER ON THE
DETAILS...BUT ENOUGH MOISTURE AND CYCLONIC FLOW TO KEEP MENTION OF
POPS IN EACH DAY. LOOKS LIKE A FRONT SHOULD PUSH INTO THE CWA FROM
THE MID MS RIVER VALLEY TUESDAY AS A SHORT WAVE BEGINS DROPPING
INTO THE OHIO VALLEY. SLIGHT CHANCE POPS LOOK REASONABLE EACH
DAY...BUT WILL KEEP CHANCE POPS IN TUESDAY AHEAD OF APPROACHING
FRONT.

SMITH

.AVIATION...
18Z UPDATE...
AFTERNOON CONVECTION SHOULD STAY GENERALLY ACROSS FAR NORTH AND
EAST CENTRAL GEORGIA. AREAS WITHIN THIS CONVECTION CAN EXPECT
POSSIBLE HIGH MVFR CIGS. OTHERWISE...VFR CONDITIONS EXPECTED
THROUGH THE PERIOD. SCT CU THIS AFTERNOON WILL DISSIPATE WITH THE
LOSS OF DIURNAL HEATING...AND IS EXPECTED TO RETURN 15-16Z
SATURDAY. ENE WINDS 8-11KTS TODAY WILL BECOME 4-6KTS
OVERNIGHT...THEN 10KTS OR HIGHER ON SATURDAY. AFTERNOON GUSTS TO
15-17KTS ARE EXPECTED. TS/SHRA UNCERTAINTY TOO HIGH TO INCLUDE IN
TAFS AT THIS TIME.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.

BELANGER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  83  56  84 /  20  10   5  10
ATLANTA         60  83  60  83 /   5  10  10  10
BLAIRSVILLE     53  80  53  80 /  20  20  20  20
CARTERSVILLE    57  83  56  84 /   5  20  10  20
COLUMBUS        61  85  60  86 /   5  10   5  10
GAINESVILLE     58  81  58  82 /  20  20  10  10
MACON           58  84  57  86 /  20   5   5  10
ROME            58  85  57  86 /   5  20  10  20
PEACHTREE CITY  55  83  54  84 /   5  10  10  10
VIDALIA         62  84  61  85 /  20  20   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BELANGER
LONG TERM....SMITH
AVIATION...BELANGER
Hazardous weather outlook, May 18, 5:55 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT FRI MAY 18 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
555 PM EDT FRI MAY 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT.

.SYNOPSIS...
UPPER LEVEL DISTURBANCES OVER EAST TENNESSEE AND EAST GEORGIA WERE
COMBINING WITH THE DIURNAL HEATING TO PRODUCE ISOLATED THUNDERSTORMS
OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON. THESE STORMS WILL
CONTINUE INTO THE EVENING AND DIMINISH BY MIDNIGHT.

.PRIMARY HAZARDS...
SMALL HAIL...BRIEF GUSTY WINDS...OCCASIONAL LIGHTNING AND BRIEF
HEAVY RAIN CAN BE EXPECTED WITH THE THUNDERSTORMS.

.DISCUSSION...
MODERATE INSTABILITY WILL PREVAIL OVER THE AREA WITH CAPE VALUES
RANGING FROM 1000 TO 1500 AND LIFTED INDICES OF MINUS 2 TO MINUS 4.
GENERALLY WEAK SHEAR WILL PREVAIL. A FEW STORMS COULD BECOME STRONG
BUT SHOULD REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

16

In the hours before

Special weather statement, May 18, 3:00 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI MAY 18 2012

GAZ006-007-014-181945-
300 PM EDT FRI MAY 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN DAWSON...FANNIN AND GILMER COUNTIES UNTIL 345 PM EDT...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PISGAH...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
DAWSON...FANNIN AND GILMER COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE PISGAH...STOVER CREEK
SHELTER...SPRINGER MOUNTAIN SHELTER...ROY...BLACK GAP SHELTER...
MARION...AMICALOLA FALLS STATE PARK...LEN FOOTE HIKE INN AND
CARTECAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3454 8420 3459 8442 3478 8427 3474 8418
TIME...MOT...LOC 1900Z 016DEG 10KT 3473 8424
Special weather statement, May 18, 3:19 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT FRI MAY 18 2012

GAZ006>009-181945-
319 PM EDT FRI MAY 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN UNION...TOWNS...FANNIN AND GILMER COUNTIES UNTIL 345 PM EDT...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS FROM GUMLOG TO CHERRY LOG...MOVING
SOUTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS UNION...TOWNS...FANNIN AND GILMER COUNTIES THROUGH 345 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACEDONIA...
HIAWASSEE...MOUNTAIN SCENE...BRASSTOWN BALD...YOUNG HARRIS...
ALEXANDERS MILL...IVY LOG...GUMLOG...HURST...LOVING...PISGAH...BLUE
MOUNTAIN SHELTER...MORGANTON...TRACK ROCK AND HEMP. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3495 8355 3494 8360 3488 8365 3480 8367
      3478 8382 3473 8384 3474 8394 3464 8404
      3466 8413 3461 8419 3460 8425 3457 8426
      3458 8433 3455 8437 3455 8465 3474 8465
      3482 8459 3486 8462 3499 8462 3499 8355
TIME...MOT...LOC 1918Z 033DEG 6KT 3495 8397 3488 8428
          3476 8436
Special weather statement, May 18, 3:49 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT FRI MAY 18 2012

GAZ006>008-182015-
349 PM EDT FRI MAY 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UNION...FANNIN AND GILMER COUNTIES UNTIL 415 PM EDT...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HEMP TO COLWELL...MOVING SOUTHWEST AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UNION...FANNIN AND GILMER COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JONES CREEK...HEMP...
LOVING...MINERAL BLUFF...HIGDON...COLWELL...MORGANTON...BLUE RIDGE...
HURST...MARGRET...CHERRY LOG...MOUNTAINTOWN AND DIAL. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3476 8397 3472 8430 3474 8459 3492 8452
      3495 8426 3496 8399
TIME...MOT...LOC 1949Z 058DEG 7KT 3488 8420 3486 8436
          3483 8448
Special weather statement, May 18, 3:52 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT FRI MAY 18 2012

GAZ012-182030-
352 PM EDT FRI MAY 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN GORDON COUNTY UNTIL 430 PM EDT...

AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AUDUBON...MOVING WEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
GORDON COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE AUDUBON...REDBUD...OOSTANAULA...CALHOUN AND SUGAR
VALLEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3456 8472 3439 8490 3440 8495 3439 8496
      3440 8498 3439 8498 3439 8500 3452 8509
      3454 8509 3454 8507 3456 8506 3460 8483
TIME...MOT...LOC 1952Z 069DEG 10KT 3456 8483
Special weather statement, May 18, 5:30 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT FRI MAY 18 2012

GAZ011-019-020-182215-
530 PM EDT FRI MAY 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN BARTOW...CHATTOOGA AND FLOYD COUNTIES UNTIL 615 PM EDT...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ARMUCHEE TO 6 MILES WEST OF PINE LOG...
MOVING SOUTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARTOW...CHATTOOGA AND FLOYD COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WHITE...PINE LOG...
ADAIRSVILLE...PINSON...SHANNON...ARMUCHEE...TIDINGS...CASSVILLE...
KINGSTON...ROME...HOLLAND AND LYERLY. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3449 8524 3439 8509 3437 8472 3418 8478
      3420 8528 3439 8544
TIME...MOT...LOC 2130Z 049DEG 6KT 3441 8515 3436 8509
          3433 8484
Special weather statement, May 18, 6:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT FRI MAY 18 2012

GAZ001-002-011-182315-
629 PM EDT FRI MAY 18 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN WALKER...CHATTOOGA AND DADE COUNTIES UNTIL 715 PM EDT...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LOOKOUT MOUNTAIN TO MENLO...MOVING WEST AT
10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER...CHATTOOGA AND DADE COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LYERLY...BERRYTON...
SUMMERVILLE...CENTER POST...LINWOOD...CHATTANOOGA VALLEY...LOOKOUT
MOUNTAIN...MENLO...COOPER HEIGHTS...CLOUDLAND...CEDAR GROVE...
WILDWOOD...HOOKER...MORGANVILLE AND COLE CITY. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3499 8530 3465 8529 3436 8540 3437 8549
      3486 8559 3495 8561 3498 8561 3499 8560
TIME...MOT...LOC 2230Z 097DEG 8KT 3498 8535 3466 8536
          3445 8547

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 8:19 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton41 min
May 17, 8:20 PM EDTSpecial Weather StatementFFCFayette25 min
May 17, 8:56 PM EDTSpecial Weather StatementFFCForsyth49 min
May 17, 8:59 PM EDTSpecial Weather StatementFFCDouglas46 min
May 17, 9:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton44 min
May 17, 9:06 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth39 min
May 17, 10:00 PM EDTSpecial Weather StatementFFCHeard30 min
May 18, 1:44 PM EDTSpecial Weather StatementFFCMurray31 min
May 18, 1:54 PM EDTSpecial Weather StatementFFCGilmer, Murray51 min
May 18, 2:46 PM EDTSpecial Weather StatementFFCGordon44 min
May 18, 3:00 PM EDTSpecial Weather StatementFFCGilmer45 min
May 18, 3:19 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union26 min
May 18, 3:49 PM EDTSpecial Weather StatementFFCFannin, Union26 min
May 18, 3:52 PM EDTSpecial Weather StatementFFCGordon38 min
May 18, 5:30 PM EDTSpecial Weather StatementFFCBartow, Floyd45 min
May 18, 7:07 PM EDTSevere Thunderstorm WarningFFCDade23 min
May 18, 7:27 PM EDTSevere Thunderstorm WarningFFCDade33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.